# SDR DALA2023042503221

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 107,396 hours, 15,872 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 1 ENTRY DOOR SLIDE ARMED LIGHT INOP. LOWER INDICATIONS ARE OKAY. CORRECTIVE ACTION: OPS CHECK NORMAL. A/C OK FOR SERVICE. (4682009)
